Citations of

William Y.C. Chen, Kathy Q. Ji, Hai-Tao Jin, and Erin Y.Y. Shen, On the number of partitions with designated summands, J. Number Theory 133 (2013) 2929-2938.


  1. N.D. Baruah and K.K. Ojah, Partitions with designated summands in which all parts are odd, Integers 15(2015) #A9 1-16.

  2. B.L.S. Lin, the Restricted 3-colored partition function mod 3, Int. J. Number Theory 9(2013) 1789-1799.

  3. M.S.M. Naika and C. Shivashankar, Arithmetic properties of bipartitions with designated summands, Bol. Soc. Mat. Mex. 2016 to appear.
    .
  4. E.X.W. Xia, Arithmetic properties of partitions with designated summands, J. Number Theory 159(2016) 160-175.

 

back to homepage